English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The freezing of flexible vesicles of spherical topology

Gompper, G., & Kroll, D. M. (1997). The freezing of flexible vesicles of spherical topology. Journal de Physique I, 7(11), 1369-1390. doi:10.1051/jp1:1997136.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-7159-7 Version Permalink: http://hdl.handle.net/21.11116/0000-0003-2DAA-C
Genre: Journal Article

Files

show Files
hide Files
:
366497.pdf (Publisher version), 2MB
 
File Permalink:
-
Name:
366497.pdf
Description:
-
Visibility:
Restricted (Max Planck Institute of Colloids and Interfaces, MTKG; )
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: INSTITUT
License:
-

Locators

show

Creators

show
hide
 Creators:
Gompper, G.1, Author              
Kroll, D. M., Author
Affiliations:
1Theorie & Bio-Systeme, Max Planck Institute of Colloids and Interfaces, Max Planck Society, ou_1863289              

Content

show

Details

show
hide
Language(s):
 Dates: 1997
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 366497
ISI: A1997YE36900004
DOI: 10.1051/jp1:1997136
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal de Physique I
  Other : JPI
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Les Ulis, France : Les Editions de physique
Pages: - Volume / Issue: 7 (11) Sequence Number: - Start / End Page: 1369 - 1390 Identifier: ISSN: 1155-4304